# SDR CALA2024103000964

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 80,833 hours, 29,415 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Part number: 580250451
- Condition: Broken
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR FAILED TO RETRACT PAST OFF POSITION O VERWEIGHT LANDING PSEU BITE SHOWS 31-51001 AND 31-52001. HAVE VERIFIED GROUND SPOILER INTERLOCK VALVE CABLE HAS BROKEN UPON FURTHER INSPECTION FOUND GROUND SPOLIER INTERLOCK CABLE BROKEN, REMOVED AND REPLACED GROUND SPOLIER INTERLOCK CABLE IAW AMM 27-62-51, PERFORMED GROUND SPOILER INTERLOCK VALVE AJUSTMENT (ALTERNATE METHOD) IAW AMM 27-62-00. PERFORMED GROUND SPOILER INTERLOCK VALVE ADJUSTMENT (ALTERNATE METHOD) IAW AMM 27-62-00, RIGGING AND OPS CHECK GOOD, ALL RIG PINS HAVE BEEN REMOVED.PARTS USED:  58-2762-3-0004,QTY :1 INSPECTED INSTALLATION OF GROUND SPOILER INTERLOCK CABLE. VERIFIED THE ALTERNATE METHOD RIG AND THAT THE LANDING GEAR PINS HAD BEEN REMOVED. ALL WORK WAS ACCOMPLISHED IAW AMM 27-62-51, 27-62-00.
